# SDR DALA2016101807378

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND MULTIPLE CRACKS AS MARK ON THE FUSELAGE SKIN AT FS 1197+99 VHF ANTENNA MOUNTING LOCATION.  REFER TO SRM 53-00-01 AND SRM 53-60-01 REPAIR 2 FOR FUSELAGE REPAIRS.
